It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey fisherman,
The withdrawl stuff I am talking about( at least that is what I think it is) are problems with my stomach some anxiety issues, dizziness, lightheadedness things that I have always had before when withdrawing. I know it can be a side effect from the sub also. Actually the dizziness is getting pretty bad this afternoon. How safe is the clonodine. It helps but my doc only gave me 20 and said to take ev 4 hrs as needed. Can it be a problem like benzos I have heard it is not addicting and no problems stoping it, other than blood pressure going up.
[QUOTE=murphy65]Hey fisherman,
The withdrawl stuff I am talking about( at least that is what I think it is) are problems with my stomach some anxiety issues, dizziness, lightheadedness things that I have always had before when withdrawing. I know it can be a side effect from the sub also. Actually the dizziness is getting pretty bad this afternoon. How safe is the clonodine. It helps but my doc only gave me 20 and said to take ev 4 hrs as needed. Can it be a problem like benzos I have heard it is not addicting and no problems stoping it, other than blood pressure going up.[/QUOTE]

Clonidine is NOT addictive.
I've been pretty nauseous since last night,and having been through this deal before, suspected it was my BP going back up (I stopped the clonidine on saturday AM...got sick for the first time saturday PM)
I just called mt MD.He told me to take a clonidine right away,phoned in a scrip for more,and suggested I buy my own BP machine for home (40 bucks)
I took one,got in the car and got the refill and the meds,with some phenergan too(for nausea)
I got home and checked my BP an hour and a half after taking the first clonidine.I felt a little better,but it was still really high for me(It was 157/105 and I'm a 115 over 75 normally) so I took another clonidine...he said you can take them as close as 2 hour apart to get the BP down.
I just checked again,and I'm 117/78...right on the button.
All of the headache and most of the nausea has gone away ,so I'm certain it was the BP not the SUB that was making me sick.
None the less,He told me to try separating the doses in half or in thirds if it made me uncomfortable.
Still feel zero cravings/jones.
I'm sort of dreading the switch to suboxone after out friend told us that subutex tastes better...

Going to go nappy nap now
I'll check in
Baseball65





All times are GMT -7. The time now is 04:05 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!